Bilateral leg compartment syndrome due to myonecrosis caused by inappropriate use of statins is a rare but potentially fatal complication of this lipid lowering medication. We report a case of a 39-year-old woman who presented with suspicious critical lower limb ischemia. Subsequently, bilateral leg compartment syndrome and myonecrosis developed. The primary cause of myonecrosis was due to misuse of simvastatin mistaken by the patient for a weight-reducing drug. Urgent fasciotomies were performed and the patient underwent urgent renal replacement therapy with continuous hemodialysis for acute renal failure due to myoglobinuria. After this complex treatment, the patient was discharged. She almost fully recovered with only a residual paresis of the left fibular nerve. According to literature, this is a unique case of bilateral compartment syndrome and myonecrosis with acute renal failure due to statin overdose leading to acute renal failure and bilateral fasciotomy.